# SDR REXA2019111831604

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6011231805718
- Condition: Corroded
- Location: Bs 320-329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL DD6 BTW FORMER FS320.163 AND FS329.41 AT PASSENGER DOOR. (L1)(TCI: 52-10-301).
SUMMARY LEVEL CORROSION 2.- INTERCOSTAL DD6 BTW FORMER FS320.163 AND FS329.41 AT PASSENGER DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-01-001-001-A01
